# SDR RAIA201703190001

- Difficulty date: March 19, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 35,673 hours, 21,467 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fluid
- Condition: Defective
- Location: Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ON L300FPM ON LANDING. REPLACED FLUID IN FLAP ACTUATORS. OPS CHECK GOOD AT THIS TIME.
